# SDR UPS01435275

- Difficulty date: March 12, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3510 · Crew Oxygen System
- Part: Indicator
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN TARGET ALERT 19396 PAX O2 REQUIRES FREQUENT SERVICE M210827 - DUAL PRESS O2 IND ON S/O STATION INOP.  *S/D*  CLEARED AND RESEATED C/P''S ON BOTH CREW O2 BOTTLES INDICATION NORMAL.  THIS CLEARS MEL M210827.
